# SDR AALA202503238935

- Difficulty date: March 21, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,163 hours, 5,607 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER SHUTDOWN AT GATE, THE FOLLOWING ECAM APPEARED: DOOR RIGHT OVERWING FAULT FLIGHT LOCK ENGAGED.  (OPEN)
